# SDR CA190326014

- Difficulty date: March 25, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Aerosp ATR42-500
- Aircraft time: 35,983 hours
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: S53172101205
- Condition: Cracked
- Location: Right
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DEFECT- DURING HMV INSPECTION, CRACK FOUND ON RH TEAR STRAP DOUBLER PN S53172101205 AT FRAME 7 OF NLG. W/O 33424191 NR 00028. INSPECTION TASK CARD 425-ZL-115-GVI-10000-1. CORRECTIVE ACTION: PARTS REPLACEMENT (TC# 20190326014)
